# SDR FOTR2102212546

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1336
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE EXISTING DENT ON FUSELAGE SKIN AT BS 1336 ABOVE STRINGER 26L.  EVALUATED DENT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1, FIG 1, DETAIL 2.  DEBONDED AND REBONDED SKIN IAW SRM 51-20-4, REMOVED DAMAGED AREA IAW SRM 51-40-2, FABRICATED REPAIR DOUBLER FROM .050 2024T3 PO 90011142, DIM 10" X 9.5" IAW SRM 53-30-2 AND 51-40-2. INSTALLED REPAIR DOUBLER AND REBONDED SKIN IAW SRM 51-30-2 AND 51-20-4.
